Tiling with smooth and rotund tiles

Victor Klee; Elisabetta Maluta; Clemente Zanco

Fundamenta Mathematicae (1986)

  • Volume: 126, Issue: 3, page 269-290
  • ISSN: 0016-2736

How to cite


Klee, Victor, Maluta, Elisabetta, and Zanco, Clemente. "Tiling with smooth and rotund tiles." Fundamenta Mathematicae 126.3 (1986): 269-290. <http://eudml.org/doc/211604>.

author = {Klee, Victor, Maluta, Elisabetta, Zanco, Clemente},
journal = {Fundamenta Mathematicae},
keywords = {Tilings of topological vector spaces; rotund tiling; smooth tiling},
language = {eng},
number = {3},
pages = {269-290},
title = {Tiling with smooth and rotund tiles},
url = {http://eudml.org/doc/211604},
volume = {126},
year = {1986},

AU - Klee, Victor
AU - Maluta, Elisabetta
AU - Zanco, Clemente
TI - Tiling with smooth and rotund tiles
JO - Fundamenta Mathematicae
PY - 1986
VL - 126
IS - 3
SP - 269
EP - 290
LA - eng
KW - Tilings of topological vector spaces; rotund tiling; smooth tiling
UR - http://eudml.org/doc/211604
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.